# SDR ASAA2017093022106

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 41,612 hours, 12,584 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404022010
- Part serial: YC0648189
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,717 hours, 10,072 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE HAS A SHORT TIME FAULT MESSAGE 73-30901 - T12, SIGNALS DISAGREE.   ACFT GROUNDED.  REMOVED AND REPLACED T12 SENSOR. OPS TEST GOOD IAW AMM 73-21-05.
